MathSciNet Relay Station
MathSciNet bibliographic data
MR1932974 (2004a:76011) 76B03 (35Q30 49N60)
Lebeau, Gilles Régularité du problème de Kelvin-Helmholtz pour l'équation d'Euler 2d. (French) [Regularity of the Kelvin-Helmholtz problem for the 2d Euler equation] A tribute to J. L. Lions. ESAIM Control Optim. Calc. Var. 8 (2002), 801–825 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement